# SDR 9JLA2015012806853

- Difficulty date: January 16, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N556CG
- Make and model: Lear 45LEAR
- Aircraft serial: 45237
- Aircraft time: 2,970 hours, 2,060 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 6634100000003
- Part serial: 214403
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE RT PITOT HEAT CB WAS TRIPPED & WOULD NOT RESET.  TROUBLESHOOTING REVEALED THAT THE RT PRIMARY PITOT PROBE PN 6634100000-033 SN 214403 WAS DEFECTIVE.  THE DEFECTIVE UNIT WAS REMOVED & A NEW PITOT PROBE INSTALLED.  FUNCTIONAL CHECKS WERE SATISFACTORY.  RVSM CHECKS COMPLETED.  OPERATIONS CHECKED SATISFACTORY.
